Alert archive / Arkansas / Tornado Warnings in 2014

Tornado Warning 34, NWS Little Rock, AR

October 2, 2014Monroe County, Prairie County, Arkansas

NWS Little Rock, AR issued this tornado warning at Oct 2, 2014, 8:57 PM CDT for Monroe County, Prairie County, Arkansas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 2, 2014, 8:57 PM CDT (01:57 UTC)
Expired
Oct 2, 2014, 9:30 PM CDT
In force
33 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Monroe County, AR, Prairie County, AR

The radar

The Little Rock radar (KLZK), 80 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 2, 5:48 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 2.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2014-10-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2607 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2014-10-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2607 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
784 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
3.0
Supercell composite
13.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

094 
WFUS54 KLZK 030157 RRA
TORLZK
ARC095-117-030230-
/O.NEW.KLZK.TO.W.0034.141003T0157Z-141003T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
858 PM CDT THU OCT 2 2014

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL PRAIRIE COUNTY IN CENTRAL ARKANSAS...
  NORTHERN MONROE COUNTY IN EASTERN ARKANSAS...

* UNTIL 930 PM CDT

* AT 855 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 4 MILES NORTH OF STUTTGART MUNI ARPT...OR 9 MILES
  SOUTH OF HAZEN. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING
  NORTHEAST AT 45 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  DE VALLS BLUFF...     CLARENDON...         
  STUTTGART MUNI ARPT...                      PEPPERS LANDING...
  DOBBS LANDING...      ALLENDALE...          TOLLVILLE...
  SLOVAK...             KEEVIL...             BRASFIELD...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 205 AND 210.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3490 9130 3472 9112 3459 9157 3468 9164
TIME...MOT...LOC 0158Z 236DEG 38KT 3467 9155

$$

226
2 follow-up statements
742 
WWUS54 KLZK 030206
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
906 PM CDT THU OCT 2 2014

ARC001-095-030230-
/O.CON.KLZK.TO.W.0033.000000T0000Z-141003T0230Z/
ARKANSAS AR-MONROE AR-
906 PM CDT THU OCT 2 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN MONROE AND NORTH
CENTRAL ARKANSAS COUNTIES UNTIL 930 PM CDT...

AT 904 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS 
STORM WAS LOCATED 5 MILES NORTH OF ALMYRA...OR 10 MILES EAST OF 
STUTTGART...MOVING EAST AT 55 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  PALMER...             RAGTOWN...            PINE CITY...
  LAWRENCEVILLE...      CROCKETTS BLUFF...    CASSCOE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
THE EASTERN HALF OF ARKANSAS.

LAT...LON 3442 9142 3450 9144 3462 9104 3448 9105
      3448 9101 3447 9100 3445 9100
TIME...MOT...LOC 0206Z 254DEG 54KT 3448 9135

$$

46
933 
WWUS54 KLZK 030219
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
918 PM CDT THU OCT 2 2014

ARC117-030228-
/O.CAN.KLZK.TO.W.0034.000000T0000Z-141003T0230Z/
PRAIRIE AR-
918 PM CDT THU OCT 2 2014

...THE TORNADO WARNING FOR EAST CENTRAL PRAIRIE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
ARKANSAS. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT AS WELL.

LAT...LON 3468 9127 3472 9130 3482 9122 3472 9112
TIME...MOT...LOC 0218Z 236DEG 38KT 3472 9124

$$

ARC095-030230-
/O.CON.KLZK.TO.W.0034.000000T0000Z-141003T0230Z/
MONROE AR-
918 PM CDT THU OCT 2 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL MONROE COUNTY
UNTIL 930 PM CDT...

AT 917 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 4 MILES NORTHEAST OF CLARENDON...MOVING
NORTHEAST AT 45 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  KEEVIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
ARKANSAS.

LAT...LON 3468 9127 3472 9130 3482 9122 3472 9112
TIME...MOT...LOC 0218Z 236DEG 38KT 3472 9124

$$

226

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Oct 2, 8:37 PM CDT, 20 minutes earlier.

Area forecast discussion, Oct 2, 8:37 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
837 PM CDT THU OCT 2 2014

.UPDATE...
UPDATED FOR THE EXPIRATION OF THE SEVERE THUNDERSTORM WATCH AND
TRIMMED A FEW COUNTIES OFF THE WEST SIDE OF THE TORNADO WATCH.
SQUALL LINE CONTINUES TO PUSH THROUGH ARKANSAS THIS EVENING.
SHOWERS AND THUNDERSTORMS WILL CONTINUE. COLD FRONT IS STILL JUST
WEST OF ARKANSAS...BUT SHOULD ENTER WESTERN SECTIONS AROUND 05Z.

&&

.PREV DISCUSSION... /ISSUED 703 PM CDT THU OCT 2 2014/

AVIATION...03/00Z TAF CYCLE

LINE OF SVR STORMS ACRS WRN AR ATTM WL CONT TO TRACK EWD THRU
CNTRL AND ERN AR THIS EVENING. EXPECT OCNL MVFR/IFR CONDS WITH
THIS LINE ALONG WITH WINDS GUSTS OF 30 TO 40 KTS. AREA OF RAIN AND
SOME EMBEDDED THUNDER WL LINGER FOR A FEW HRS BEHIND THE INITIAL
SQUALL LINE...FOLLOWED BY A PD OF MVFR CIGS THRU EARLY FRI MRNG.
GUSTY NWLY WINDS BEHIND THE ASSOC CDFNT WL USHER MUCH COOLER AND
DRIER AIR INTO THE REGION...WITH VFR CONDS EXPECTED FOR MUCH OF
FRI. /44/

PREV DISCUSSION... /ISSUED 237 PM CDT THU OCT 2 2014/

SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT
RECENT SURFACE OBSERVATIONAL DATA FROM THE OKLAHOMA MESONET
INDICATES THE COLD FRONT...AND ASSOCIATED PRE-FRONTAL TROUGH ARE
STARTING TO ACCELERATE TOWARDS THE FORECAST AREA. CONVECTION
CONTINUES TO DEVELOP AHEAD OF THE TROUGH...WHERE SURFACE BASED
CAPE VALUES EXCEED 3000 J/KG. FORECAST SHEAR PROFILES...AND
ORIENTATION OF FORCING CONTINUE TO SUPPORT LINEAR MCS DEVELOPMENT
LATER THIS AFTERNOON...QUICKLY MOVING EASTWARD DURING THE EVENING
HOURS.

BREEZY CONDITIONS EXPECTED FOR FRIDAY...WITH NOTICEABLY COOLER
TEMPERATURES. COOLER TEMPERATURES ARE EXPECTED THROUGH THE
WEEKEND...WITH MAX TEMPERATURES AVERAGING 6-10 DEGREES BELOW NORMAL
VALUES.

LONG TERM...MONDAY THROUGH THURSDAY
IN THE LONG TERM...UPPER FLOW WILL BE PREDOMINANTLY OUT OF THE
NORTHWEST OR NORTH. THIS WILL SEND SEVERAL WEAK SYSTEMS THROUGH THE
REGION...WITH RAIN CHANCES AT THE BEGINNING OF THE PERIOD. BY THE
END OF THE PERIOD...RIDGING WILL ATTEMPT TO BUILD IN THE SOUTHEAST
CONUS...WITH A STORM SYSTEM APPROACHING FROM THE SOUTHWEST...AND
AFFECTING THE REGION BEYOND THE END OF THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     59  73  44  68 /  90  10   0   0
CAMDEN AR         62  78  48  73 /  90  10   0   0
HARRISON AR       53  66  40  65 /  90  10   0   0
HOT SPRINGS AR    58  74  45  71 /  90  10   0   0
LITTLE ROCK   AR  62  76  46  71 /  90  10   0   0
MONTICELLO AR     64  79  49  73 /  70  10   0   0
MOUNT IDA AR      56  73  44  70 /  90  10   0   0
MOUNTAIN HOME AR  55  69  41  66 /  90  10   0   0
NEWPORT AR        61  74  45  68 /  90  10   0   0
PINE BLUFF AR     63  77  48  73 /  80  10   0   0
RUSSELLVILLE AR   57  74  44  70 /  90  10   0   0
SEARCY AR         61  75  46  70 /  90  10   0   0
STUTTGART AR      63  76  47  71 /  80  10   0   0
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

51
Hazardous weather outlook, Oct 2, 3:45 PM CDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
345 PM CDT THU OCT 2 2014

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-031000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
345 PM CDT THU OCT 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A POTENT COLD FRONT WILL MOVE ACROSS ARKANSAS TONIGHT. WIDESPREAD
SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND OUT AHEAD OF THE
BOUNDARY. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE...WITH THE
THUNDERSTORMS EXPECTED TO GRADUALLY FORM INTO A SQUALL LINE.

ANY SEVERE STORMS THAT DEVELOP THROUGH TONIGHT WILL BE CAPABLE OF
PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...AND HAIL OF ONE
INCH IN DIAMETER OR GREATER. AT THIS TIME...THE TORNADO THREAT
APPEARS TO BE MINIMAL.

RAINFALL AMOUNTS WILL AVERAGE AROUND HALF AN INCH TO AN INCH AND A
HALF. HOWEVER...SOME LOCATIONS ACROSS THE NORTH COULD QUICKLY PICK
UP TWO INCHES BEFORE THE STORMS MOVE OUT OF THE REGION LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FEW STORMS MAY STILL BE IN EASTERN PARTS OF THE STATE VERY EARLY
FRIDAY MORNING...BUT THEY SHOULD MOVE EAST OF THE AREA BY MID
MORNING. MUCH DRIER AND COOLER AIR WILL FILTER INTO THE STATE
FROM THE NORTHWEST IN THE WAKE OF THE COLD FRONT. STRONG NORTHWEST
WINDS WILL BE SEEN ON FRIDAY. SOME OF THE COOLEST TEMPERATURES OF
THE SEASON MAY BE SEEN FRIDAY NIGHT INTO SATURDAY MORNING...
PARTICULARLY ACROSS NORTHERN ARKANSAS...WHERE LOW TEMPERATURES IN
THE UPPER 30S ARE IN THE FORECAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

226/57

In the hours before

Local storm report, Oct 2, 7:59 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
759 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

&&
CORRECTED TIME.

57
Local storm report, Oct 2, 8:13 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
813 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     BRYANT                  34.61N 92.49W
10/02/2014                   SALINE             AR   AMATEUR RADIO

            EXTENSIVE TREE DAMAGE AT INTERSECTION OF HIGHWAY 5 AND
            HILLDALE.

&&

224
Local storm report, Oct 2, 8:21 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
821 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     OWENSVILLE              34.62N 92.82W
10/02/2014                   SALINE             AR   LAW ENFORCEMENT

            TREE DOWN ON HIGHWAY 5 IN OWENSVILLE.

0750 PM     TSTM WND DMG     MOUNTAIN VIEW           35.87N 92.11W
10/02/2014                   STONE              AR   PUBLIC

            TREES DOWN IN MOUNTAIN VIEW.

0759 PM     TSTM WND DMG     BRYANT                  34.61N 92.49W
10/02/2014                   SALINE             AR   LAW ENFORCEMENT

            TREE DOWN ON SPRINGHILL ROAD AND MEADOWBROOK.

0800 PM     TSTM WND DMG     BRYANT                  34.61N 92.49W
10/02/2014                   SALINE             AR   LAW ENFORCEMENT

            POWER LINE DOWN ON INTERSTATE 30 BETWEEN BENTON AND
            BRYANT.

0813 PM     TSTM WND GST     NORTH LITTLE ROCK       34.79N 92.26W
10/02/2014  M37.00 MPH       PULASKI            AR   OFFICIAL NWS OBS

0814 PM     TSTM WND GST     LITTLE ROCK AIRPORT     34.73N 92.22W
10/02/2014  M47.00 MPH       PULASKI            AR   ASOS

0815 PM     TSTM WND DMG     CABOT                   34.97N 92.02W
10/02/2014                   LONOKE             AR   TRAINED SPOTTER

            TREE LIMBS DOWN IN CABOT.

&&

224
Local storm report, Oct 2, 8:25 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
825 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     TSTM WND DMG     3 NW WHITE HALL         34.31N 92.14W
10/02/2014                   JEFFERSON          AR   AMATEUR RADIO

            TREES DOWN ON INTERSTATE 530...BLOCKING THE SOUTHBOUND
            LANES.

&&

224
Local storm report, Oct 2, 8:28 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
828 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     BISMARCK                34.32N 93.17W
10/02/2014                   HOT SPRING         AR   EMERGENCY MNGR

            TWO BARNS ARE DAMAGED ON CREEK TRAIL.

0740 PM     TSTM WND DMG     MALVERN                 34.36N 92.81W
10/02/2014                   HOT SPRING         AR   EMERGENCY MNGR

            THERE IS A TREE ON A HOUSE WITH OCCUPANTS INSIDE IN THE
            OVERTON AREA OF MALVERN.

&&

224
Local storm report, Oct 2, 8:35 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
835 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     3 W BONNERDALE          34.38N 93.43W
10/02/2014                   MONTGOMERY         AR   PUBLIC

            POWER LINES DOWN ON HIGHWAY 70.

0702 PM     TSTM WND DMG     BONNERDALE              34.38N 93.38W
10/02/2014                   HOT SPRING         AR   PUBLIC

            POWER LINES DOWN ON HIGHWAY 70.

&&

224

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 7:03 PM CDTSevere Thunderstorm WarningLZKBaxter, Marion27 min
Oct 2, 7:15 PM CDTSevere Thunderstorm WarningLZKBaxter, Cleburne, Conway, Faulkner, Fulton, Izard and 5 more60 min
Oct 2, 7:21 PM CDTSevere Thunderstorm WarningLZKClark, Conway, Dallas, Faulkner, Garland, Grant and 5 more54 min
Oct 2, 7:27 PM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Dallas, Ouachita63 min
Oct 2, 7:50 PM CDTSpecial Weather StatementLZKFulton30 min
Oct 2, 7:53 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, Izard, Stone, White37 min
Oct 2, 7:57 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Clark, Cleveland, Dallas, Grant and 5 more48 min
Oct 2, 7:58 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Prairie, Pulaski, White47 min
Oct 2, 8:00 PM CDTTornado WarningLZKPulaski, Saline30 min
Oct 2, 8:05 PM CDTTornado WarningLZKGrant, Jefferson25 min
Oct 2, 8:11 PM CDTTornado WarningLZKLonoke, Pulaski17 min
Oct 2, 8:20 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White, Woodruff55 min
Oct 2, 8:23 PM CDTTornado WarningLZKArkansas, Lonoke, Prairie, Pulaski37 min
Oct 2, 8:26 PM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Dallas, Desha, Drew, Jefferson and 4 more49 min
Oct 2, 8:29 PM CDTTornado WarningLZKArkansas, Jefferson31 min
Oct 2, 8:39 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Drew51 min
Oct 2, 8:43 PM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie, White, Woodruff56 min
Oct 2, 8:57 PM CDTTornado WarningLZKArkansas, Monroe33 min
Oct 2, 9:01 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Jefferson, Lincoln, Monroe and 1 more44 min
Oct 2, 9:24 PM CDTSevere Thunderstorm WarningLZKDesha, Drew51 min
Oct 2, 9:45 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha15 min
Oct 3, 4:47 AM CDTLake Wind AdvisoryLZKArkansas, Baxter, Cleburne, Conway, Faulkner, Fulton and 15 more10 hr

Nearby

Tornado Warnings in Arkansas, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.